# SDR 9500263214

- Difficulty date: January 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314US
- Make and model: Airbus A320-211
- Aircraft serial: 160
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap Drive
- Condition: Out Of Rig
- Location: Lt Te Flap
- Stage of operation: AP
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

DURING APPROACH INTO SNA RECEIVED 'F/CTL FLAPS LOCKED' ALIGNMENT FAULT WHEN SELECTING FLAPS 3.  THE FLAPS WERE LOCKED AT ZERO.  AN EMERGENCY WAS DECLARED AND AIRCRAFT DIVERTED TO LAX AND LANDED WITHOUT INCIDENT.  MAINTENANCE RIGGED THE NR 1, 2, 3, AND 4 LEFT WING FLAP ACTUATORS.  OPERATIONAL CHECK OK.
